# SDR ASAA2019080530320

- Difficulty date: August 5, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 19,471 hours, 6,307 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7410 · Ignition Power Supply
- Part: Circuit Breaker
- Condition: Tripped
- Location: Rt Ignition
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING NR 1 ENGINE START,  USING RIGHT IGNITOR SELECTION,  NO ENGINE LIGHT LIGHT OFF.  USING LEFT IGNITOR SELECTION NR 1 ENGINE DID START NORMAL.  ACFT GROUNDED - YES.  INITIAL EVALUATION ON CDU SHOWS RT EXCITER IGNITION 2 OUT OF RANGE,  NR 1 ENGINE, FOUND ENGINE 1 IGNITION RIGHT CIRCUIT BREAKER OUT.  RESET IGNITION BREAKER IAW AMM 20-60-01,  STARTED NR 1 ENGINE,  ENGINE START NORMAL, NO DEFECT NOTED. IAW AMM 71-00-00-800-808-F00.  GROUND OPERATIONAL TEST SUCCESSFUL.
